Top Selling Package
                                            » Golden Triangle Tour (5N / 6D)
                                            » Golden Triangle with Himalayas (12N / 13D)
                                            » Romance of the Desert (10N / 11D)
                                            » Taste of India with Nepal (13N / 14D)
                                            » Wonders of Taj & Desert (13N / 14D)
                                            » Sweet India with Fun of Dubai (10N / 11D)
                                                                                                          more.........
You are here:      Golden Triangle Tour
Golden Triangle Tour

"GOLDEN TRIANGLE TOUR

"05 NIGHTS / 06 DAYS PACKAGE

 

VALIDITY: 01ST APRIL 2009 TO 31ST AUGUST 2009

 

Day 01: Delhi

Meeting and assistance on arrival on airport & and transfer to hotel. Free evening (05:00 PM) for local market visit. Overnight stay at hotel. 

Day 02: Delhi

After Breakfast (10:00 AM) ready to visit local sightseeing like India Gate, drive past the Presidential Palace, Parliament Street and Government building into Diplomatic Enclave and visit Qutab Minar, Purana Quila, Red Fort. Overnight stay. 

Day 03: Delhi – Fatehpursikri–  Agra (195kms/4hr)

After breakfast early morning (8:00 AM) depart for Fatehpur Sikri visiting the famous and one of the largest mosque "Jama Masjid" and other places. Later depart (12:00 PM) for Agra. On arrival (04:00 PM) check in at hotel. Get ready for Cultural Evening program (06:00 PM) with the taste of Indian Dinner. Overnight stay at hotel. 

Day 04: Agra –Taj Mahal – Jaipur (240kms/6hr)

After breakfast early morning (07:30 AM) check out from hotel & drive for "Taj Mahal" renowned for its architectural magnificence and aesthetic beauty. At (10:00 AM) drive for jaipur Check in hotel (04:00 PM). Evening (06:30 PM) go to Chokhi Dhani - An ethnic village resort and enjoy rajasthani Food served in Traditional style enjoying fire with folk dances and music (At your own). Overnight stay at hotel.
 

Day 05: Jaipur

After Breakfast (10:00 AM) start full day sightseeing of Jaipur visiting, Hawa Mahal, Amber Fort, Jaigarh Fort, and enjoy elephant ride (At your own). Visit world famous Astrological Observatory, City Palace - Museums of precious and semi - precious stones, Typical Rajasthani handicrafts. Also visit colourful bazzars and do some shopping of ethnic silver jewellery, handicrafts, Mojaris etc. Overnight Stay at hotel. 
 

Day 06: Jaipur – Delhi (260kms/5hr)

After Breakfast (09:00 AM) if time allows visit colourful bazzars of the city and mafternoon drive back to Delhi International airport for onward journey